# SDR SWAA2022020411525

- Difficulty date: November 15, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LOWER BEAM COMMON TO HANDLE MECHANISM IS CRACKED NEAR FWD ATTACH BOLT / REMOVED AND REINSTALLED FSD TO REPAIR CRACKED BEAM. IAW AMM 52-41-00-400-801. FWD GALLEY DOOR LOWER BEAM COMMON TO HANDLE MECHANISM WAS REMOVED AND REPLACED ON WORK ORDER 501861; CUSTOMER PO 0520055- AGR 4678C 03DEC17 *** (POS:ONLY;TAG/NO:333210;P/N OFF/ON:141A6516-18; S/N OFF/ON:001910)
